# SDR SWAA2025012282111

- Difficulty date: December 31, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 30,203 hours, 14,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD FLOOR CAP STRIP MISSING<[01] RECVD. AND INSTALLED NEW CAP STRIP PT.# 435A2511-2 IAW B737-800 SRM 51-40-02;[02] VERIFIED RECVD. AND INSTALLED NEW CAP STRIP PT.# 435A2511-2 IAW B737-800 SRM 51-40-02.
